# SDR VJ970332

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99122465
- Condition: Damaged
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 1038 FRAME IS CHAFFED.  BLENDED CHAFFED AREA ON LEFT 1038 FRAME CAP NR 9912246-5 IAW DC-9 SRM 53-01 FIG 1 SHT 1.  DIMENSIONS AS IS 2.50 INCH BY .375 INCH WITH .100 MATERIAL REMAINING MIN, BLEND WITHIN LIMITS IAW DC-9 SRM 53-01 FIG 1.  (M)
